Population monotonic allocation schemes in bankruptcy games

S. Grahn, M. Voorneveld

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)317-329
Number of pages12
JournalAnnals of Operations Research
Volume109
Publication statusPublished - 2002

Cite this

Grahn, S. ; Voorneveld, M. / Population monotonic allocation schemes in bankruptcy games. In: Annals of Operations Research. 2002 ; Vol. 109. pp. 317-329.
@article{cd573847a63140d89705cc756ae1f793,
title = "Population monotonic allocation schemes in bankruptcy games",
author = "S. Grahn and M. Voorneveld",
note = "Pagination: 12",
year = "2002",
language = "English",
volume = "109",
pages = "317--329",
journal = "Annals of Operations Research",
issn = "0254-5330",
publisher = "Springer",

}

Grahn, S & Voorneveld, M 2002, 'Population monotonic allocation schemes in bankruptcy games', Annals of Operations Research, vol. 109, pp. 317-329.

Population monotonic allocation schemes in bankruptcy games. / Grahn, S.; Voorneveld, M.

In: Annals of Operations Research, Vol. 109, 2002, p. 317-329.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Population monotonic allocation schemes in bankruptcy games

AU - Grahn, S.

AU - Voorneveld, M.

N1 - Pagination: 12

PY - 2002

Y1 - 2002

M3 - Article

VL - 109

SP - 317

EP - 329

JO - Annals of Operations Research

JF - Annals of Operations Research

SN - 0254-5330

ER -